Contents of 2013-2014 issues



2013 Volume 19 Issue 1

P. Cenac, B. Chauvin, S. Herrmann and P. Vallois
Persistent Random Walks, Variable Length Markov Chains and Piecewise Deterministic Markov Processes pp. 1-50
S. Gallo, M. Lerasle and D.Y. Takahashi
Markov Approximation of Chains of Infinite Order in the $\bar{d}$-metric pp. 51-82
N. Vvedenskaya, Y. Suhov and V. Belitsky
A Non-Linear Model of Trading Mechanism on a Financial Market pp. 83-98
J. Bernhard
The Geometry of Markov Chain Limit Theorems pp. 99-124
C. Asci
Convergence in Total Variation of an Affine Random Recursion in $[0,p)^{k}$ to a Uniform Random Vector pp. 125-140
J. Baczynski and M.D. Fragoso
A Note on the Convergence of Probability Functions of Markov Chains pp. 141-148
M. Moehle
Duality and Cones of Markov Processes and Their Semigroups pp. 149-162

2013 Volume 19 Issue 2

S.N. Ethier and Jiyeon Lee
Parrondo Games with Spatial Dependence and a Related Spin System pp. 163-194
G.L. Torrisi
Point Processes with Papangelou Conditional Intensity: From the Skorohod Integral to the Dirichlet Form pp. 195-248
F. Avram, N.N. Leonenko and N. Suvak
On Spectral Analysis of Heavy-Tailed Kolmogorov-Pearson Diffusions pp. 249-298
D. Ferre and D. Guibourg
Regularity of the Characteristic Function of Additive Functionals for Iterated Function Systems. Statistical Applications pp. 299-342
L.R. Fontes and G.R.C. Peixoto
Elementary Results on K Processes with Weights pp. 343-370

2013 Volume 19 Issue 3

O. Blondel, N. Cancrini, F. Martinelli, C. Roberto and C. Toninelli
Fredrickson - Andersen One Spin Facilitated Model out of Equilibrium pp. 383-406
A. Faggionato, F. Martinelli, C. Roberto and C. Toninelli
The East Model: Recent Results and New Progresses pp. 407-452
N. Berglund
Kramers' Law: Validity, Derivations and Generalisations pp. 459-490
I. Grigorescu and Min Kang
Markov Processes with Redistribution pp. 497-520
P. Groisman and M. Jonckheere
Simulation of Quasi-Stationary Distributions on Countable Spaces pp. 521-542
D. Villemonais
Uniform Tightness for Time-Inhomogeneous Particle Systems and for Conditional Distributions of Time-Inhomogeneous Diffusion Processes pp. 543-562
M. Baiesi and E. Carlon
Models of DNA Denaturation Dynamics: Universal Properties pp. 569-576
J. Poisat
Ruelle - Perron - Frobenius Operator Approach to the Annealed Pinning Model with Gaussian Long-Range Correlated Disorder pp. 577-606

2013 Volume 19 Issue 4

A. Bovier and Shi-Dong Wang
Trait Substitution Trees on Two Time Scales Analysis pp. 607-642
A.A. Lykov and. Malyshev
Convergence to Gibbs Equilibrium - Unveiling the Mystery pp. 643-666
S.N. Ethier and Jiyeon Lee
Parrondo Games with Spatial Dependence and a Related Spin System, II pp. 667-692
A. Schnurr
On Deterministic Markov Processes: Expandability and Related Topics pp. 693-720
J. Peterson
Strict Monotonicity Properties in One-dimensional Excited Random Walks pp. 721-734
C. Profeta
On Last Passage Times of Linear Diffusions to Curved Boundaries pp. 735-762
J. Najnudel and A. Nikeghbali
On Penalisation Results Related with a Remarkable Class of Submartingales pp. 763-790
U. Paun
Waiting Time Random Variables: Upper Bounds pp. 791-818

2014 Volume 20 Issue 1

Proceedings of the 16th Brazilian School of Probability
A. Toom
Preface p. 2
Gunter Schuetz, R.J. Harris and A. Rakos
Fluctuation theorems for stochastic interacting particle systems pp. 3-44
Davar Khoshnevisan
Parabolic SPDEs and Intermittency pp. 45-80
Wilfrid Kendall
Random lines and networks pp. 81-106
Saba Amsalu, Raphael Hauser and Heinrich Matzinger
A Monte Carlo Approach to the Fluctuation Problem in Optimal Alignments of Random Strings pp. 107-144
Rodrigo G. Couto, Bernardo N.B. de Lima and Remy Sanchis
Anisotropic Percolation on Slabs pp. 145-154
J. Theodore Cox and Rinaldo B. Schinazi
A stochastic model for the evolution of the influenza virus pp. 155-166
Chang C. Y. Dorea and Magno A. Oliveira
The Donsker's Theorem for Levy Stable Motions via Mallows Distance pp. 167-172

2014 Volume 20 Issue 2

Y. Higuchi, K. Kinoshita, M. Takei and Y. Zhang
Incipient Infinite Cluster in 2D Ising Percolation pp. 173-182
F. Chapon, R. Couillet, W. Hachem and X. Mestre
The Outliers Among the Singular Values of Large Rectangular Random Matrices with Additive Fixed Rank Deformation p. 183-228
Linglong Yuan
On the measure division construction of $\Lambda$-coalescents pp. 229-264
Chunmao Huang and Quansheng Liu
Convergence Rates for a Supercritical Branching Process in a Random Environment pp. 265-286
C. Gallesco, N. Gantert, S. Popov and M. Vachkovskaia
A Conditional Quenched CLT for Random Walks Among Random Conductances on $Z^d$ pp. 287-328
M. Bessonov, S. Molchanov and J. Whitmeyer
A Mean Field Approximation of the Bolker - Pacala Population Model pp. 329-348
O. Friesen and M. Loewe
On the Spectral Density of Large Sample Covariance Matrices with Markov Dependent Columns pp. 349-374
V.M. Gertsik
Asymptotic Independence for Stationary State of Mean Field Markov Process pp. 375-380
S.A. Pirogov and E.N. Petrova
On "Asymptotic Independence..." by V.M. Gertsik pp. 381-384

2014 Volume 20 Issue 3

This issue is devoted to the memory of Boris Vladimirovich Gnedenko (01.01.1912 - 27.12.1995)
Foreword pp. 385-390
I.A. Ibragimov, N.V. Smorodina and M.M. Faddeev
The Probabilistic Approximation of the Dirichlet Initial Boundary Value Problem Solution for the Equation $\partial u/\partial t=(\sigma^2/2)/\Delta u$ With a Complex Parameter $\sigma$ pp. 391-414
G. D'Amico and F. Petroni
Multivariate High-Frequency Financial Data via Semi-Markov Processes pp. 415-434
K. Debicki, E. Hashorva, Lanpeng Ji and Zhongquan Tan
Finite-time Ruin Probability of Aggregate Gaussian Processes pp. 435-450
Y. Belopolskaya
Markov Processes Associated With Fully Nondiagonal Systems of Parabolic Equations pp. 451-478
A.Yu. Veretennikov and G.A. Zverkina
Simple Proof of Dynkin's Formula for Single-Server Systems and Polynomial Convergence Rates pp. 479-504
T. Belkina
Risky Investment for Insurers and Sufficiency Theorems for the Survival Probability pp. 505-525
N.M. Zinchenko
Strong Limit Theorems for the Risk Process with Stochastic Premiums pp. 527-544
L. Bertini, A. Faggionato and D. Gabrielli
From Level 2.5 to Level 2 Large Deviations for Continuous Time Markov Chains pp. 545-562
M. Gorny
A Curie - Weiss Model of Self-Organized Criticality: The Gaussian Case pp. 563-576
N. Privault, Xiangfeng Yang and J.-C. Zambrini
Feynman - Kac Formula for Levy Processes and Semiclassical (Euclidean) Momentum Representation pp. 577-600

2014 Volume 20 Issue 4

B. Jahnel, C. Kuelske, E. Rudelli and J. Wegener
Gibbsian and Non-Gibbsian Properties of the Generalized Mean-Field Fuzzy Potts-Model pp. 601-632
V. Bansaye and V. Vatutin
Random Walk with Heavy Tail and Negative Drift Conditioned by Its Minimum and Final Values pp. 633-652
S.Roelly and W.M. Ruszel
Propagation of Gibbsianness for Infinite-Dimensional Diffusions with Space-Time Interaction pp. 653-674
J. Fontbona and B. Jourdain
On the Long Time Behaviour of Stochastic Vortices Systems pp. 675-704
I. Papageorgiou
The Logarithmic Sobolev Inequality for Gibbs Measures on Infinite Product of Heisenberg Groups pp. 705-749
Zs. Bartha and A. Telcs
Quenched Invariance Principle for the Random Walk on the Penrose Tiling pp. 751-767

Back to Contents